# SDR 97FDEA00313

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516312146
- Condition: Corrosion
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0381 008, WHILE WORKING CARD NR 0323 FOUND CORROSION ON LOWER SURFACE OF THE BS 294.5, FRAME WL 154, RBL 15.  *S/D* REMOVED AND REPLACED FRAME BS 294.5, WL 154, RBL 15 IAW FED-EX SRM 51-10-1.
